On the arithmetic structure of Galois Domains
Acta Arithmetica, Tome 15 (1968) no. 2, pp. 139-159
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_15_2_139_159,
author = {T. Storer},
title = {On the arithmetic structure of {Galois} {Domains}},
journal = {Acta Arithmetica},
pages = {139--159},
year = {1968},
volume = {15},
number = {2},
doi = {10.4064/aa-15-2-139-159},
language = {fr},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-15-2-139-159/}
}
T. Storer. On the arithmetic structure of Galois Domains. Acta Arithmetica, Tome 15 (1968) no. 2, pp. 139-159. doi: 10.4064/aa-15-2-139-159
Cité par Sources :